Kaufman, Linda and Pereyra, Victor (1978) A Method for Separable Nonlinear Least Squares Problems with Separable Nonlinear Equality Constraints. SIAM Journal on Numerical Analysis, 15 (1). pp. 12-20. ISSN 0036-1429 http://resolver.caltech.edu/CaltechAUTHORS:20120803-075405465
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120803-075405465
Recently several algorithms have been proposed for solving separable nonlinear least squares problems which use the explicit coupling between the linear and nonlinear variables to define a new nonlinear least squares problem in the nonlinear variables only whose solution is the solution to the original problem. In this paper we extend these techniques to the separable nonlinear least squares problem subject to separable nonlinear equality constraints.
|Additional Information:||© 1978 Society for Industrial and Applied Mathematics. Received by the editors October 31, 1975, and in revised form August, 1976. Published online: 14 July 2006. The authors would like to thank Prof. Gene Golub, Stanford University, for his support and hospitality.|
|Official Citation:||A Method for Separable Nonlinear Least Squares Problems with Separable Nonlinear Equality Constraints Linda Kaufman and Victor Pereyra SIAM J. Numer. Anal. 15-1 (1978), pp. 12-20 (9 pages) http://dx.doi.org/10.1137/0715002|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||03 Aug 2012 16:36|
|Last Modified:||26 Dec 2012 15:49|
Repository Staff Only: item control page